# SDR CA020405027

- Difficulty date: March 31, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Lkheed 10113853
- Aircraft time: 53,080 hours
- Engine: Rroyce RB211524B402
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tube
- Part number: LK69554
- Condition: Broken
- Location: P3 Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE CLIMBING THROUGH FLT LEVEL 290 , NR 2 ENGINE POWER WENT DOWN TO IDLE POWER ONLY. ABNORMAL CHECK LIST CARRIED OUT WITH NO SUCCESS. A/C RETURNED TO YMX.  NO THROTTLE RESPONSE AT ALL. MAINT REPLACED THE FUEL FLOW REGULATOR IN ACCORDANCE WITH MM.  FOUND TO BE SERVICEABLE. VERIFICATION FLT CARRIED OUT&POWER WENT TO IDLE PAST FLT LEVEL 240 AND EVERYTHING WENT BACK TO NORMAL WHEN POWER APPLIED AT FLT LEVEL 180.  AFTER INSPECTION,  MAINT FOUND ALTITUDE SWITCH NOT WITHIN LIMIT WITH TEST NR 1 AND REPLACED IT
